| Model Number |
EVOLUTR-29-US |
| Medical Device Problem Codes |
Gradient Increase (1270); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Hemodynamic instability (4868)
| Date of Event |
06/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 5 years and 4 months following the implant of a transcatheter valve in the patient's native annulus, the valve failed due to an unknown reason and the patient presented with a mean gradient of 44 millimeters of mercury (mmhg).It was noted that the implant depth at the non-coronary cusp (ncc) was 7 millimeters (mm) and the implant depth at the left coronary cusp (lcc ) was 8 mm.Subsequently, a 2nd transcatheter valve was implanted valve-in-valve (viv).
Additional Manufacturer Narrative
Updated data: b5.Corrected data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that the valve failed due to high gradients.The valve that was implanted valve-in-valve was a n on-medtronic device.